Jump to content
ACN Latitudes Forums

Search the Community

Showing results for tags 'side effects'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Welcome to our Forums
  • ACN Services
  • Advanced, Complementary, and Alternative Approaches
    • Attention Deficit Disorders
    • Autism Spectrum Disorders
    • Obsessive Compulsive Disorder
    • PANS / PANDAS (Lyme included)
    • Tourette Syndrome and Tics
  • Prevention and Integrative Therapies
    • Cognitive Behavior Therapy (New)
    • Diet and Gastrointestinal Issues (New)
    • Environmental Factors (New)
    • Nutrition and Supplements (New)
  • School and Home Related
    • Academic Challenges
    • Behavioral Issues and Behavior Charts (New)
    • Educational Plans (New)
  • General

Blogs

  • ACN Latitudes Blog
  • sarama37's Blog
  • kptrsn's Blog
  • lulu648's Blog

Product Groups

  • Advertisements
  • Test Category

Calendars

There are no results to display.


Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 2 results

  1. Hi, I was successful in finding a local doctor to order IVIg through insurance after having done subQ Ig for nearly a full year. We did 1g/kg as opposed to 2g/kg and honestly I'm thankful the doctor didn't want to start out on the higher dose. I can't imagine what 2g/kg would have done to him. During the 11 hour infusion (higher rate is what triggered side effects) we had chilling/shakes and up to 101 fever but other than that it went smoothly (no anaphylaxis), and after we got home he was eating and in good spirits. It was 24 hours later when it knocked him flat on his back with 103 fever, chilling/shakes, vomiting. I hope this proves to be worth it. Is the first one often wrought with more side effects than subsequent ones? We will be doing monthly as he is hypogammaglobulemia. Could this be die-off (herx)? I'm grateful for hearing of similar experiences. - K
  2. My neuro/pandas doctor put me on valtrex for a few months but I started getting horrific side effects rather abruptly: nausea, puking, inability to eat or drink, diarrhea, extreme headaches, much worse fatigue, etc. Basically all the less severe side effects. This was a month ago, I called and they simply said to discontinue it and they'd "send labs" to check titers. I haven't received any labs and neither my calls nor emails have been returned. Lately I can't sleep, it's been 2 nights now without sleep and my brain feels like it's rotting. My ocd is much worse than it's ever been, I feel like I have no control at all over my mind. My bladder is really really bad and in urgent pain all the time. I still have a feeling of being "sick" more so than usual and differently than usual. Something is off but I have no idea what to do. I just received disability but no insurance so I don't have a PCP at the moment and no local doctor to help. I went to urgent care and they just gave me something for nausea. I feel as though I need a "new" pandas/pans doctor but I am much too ill to travel, my mother and I have to move and don't have the money. Any tips would be greatly appreciated in reference to any of the problems listed above. Lastly, I read Dr. najjar's article on auto-immunity + neuro-inflammation = psychiatric illness and I think it all definitely applies to me; in the past 10 years of being ill we've never been able to explore auto-immunity or approach any of that type of treatment. - Ophelia
×
×
  • Create New...